# SDR AALA202011099002

- Difficulty date: November 8, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 64,988 hours, 24,472 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: EVT3454HC
- Part serial: 4006
- Condition: Failed
- Location: Cabin
- Part time: 64,363 hours, 28,258 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  NOISE FROM FAN MOTOR THEN SMOKE SMELL IN COCKPIT.  CREW USED OXYGEN MASK IN FLIGHT DECK, BUT THE CABIN OXYGEN MASKS WERE NOT DEPLOYED.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MCO WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  FOUND AEVC BLOWER FAN BEARING FAILED REPLACED BLOWER FAN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER AMM 21-26-51.
